# SDR A6WA200840365

- Difficulty date: April 26, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 9,872 hours, 9,262 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Nut
- Condition: Loose
- Location: Control Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING AILERON CHECK, BONDING OF CONTROLS FROM LEFT TO RIGHT FROM NEUTRAL AND BACK TO NEUTRAL FROM RIGHT ON BOTH YOKES. TORQUED PILOTS AND CO-PILOTS CONTROL WHEEL LATCHING NUT IAW AMM 27-11-01. OPS CHECK GOOD. OK FOR FURTHER SERVICE.  (K)
